Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tina Here is a link for you

Posted by gabbix2 on April 22, 2003, at 16:25:26

In reply to Re: PS Tina? gabbix2, posted by tina on April 22, 2003, at 15:53:47

Regarding Meds and weight gain help
http://www.psycheducation.org/hormones/Insulin/

I'm sorry I don't know how to put links in my posts

A lot of what I gained on Effexor was water, that might be the case with you. One more word and this is going to be redirected I know.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:gabbix2 thread:221400
URL: http://www.dr-bob.org/babble/social/20030421/msgs/221523.html